Did Propecia Cause My Hepatic Adenoma?

I had taken Propecia for about half a year. Recently, I was found that I had a hepatic adenoma. I had consulted to my doctors and they said it is unrelated to taking Propecia. I want to know whether it is caused by the Propecia effect. Is there such effect by Propecia for this?

A hepatic adenoma (benign tumor of the liver) can occur in people who’ve never taken or even heard of Propecia, and I’ve not heard of any cases where the medication was even suspected as a cause for something like that. I agree with your doctor.

Tags: hepatic adenoma, tumor, liver, hairloss, hair loss, finasteride, propecia
Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =